Homology, Homotopy and Applications

A construction of quotient $A_\infty$-categories

Volodymyr Lyubashenko and Sergiy Ovisienko

Full-text: Open access

Article information

Source
Homology Homotopy Appl., Volume 8, Number 2 (2006), 157-203.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.hha/1175791079

Mathematical Reviews number (MathSciNet)
MR2259271

Zentralblatt MATH identifier
1134.18002

Subjects
Primary: 16E45: Differential graded algebras and applications 18G10: Resolutions; derived functors [See also 13D02, 16E05, 18E25] 18G55: Homotopical algebra 57T30: Bar and cobar constructions [See also 18G55, 55Uxx]

Keywords
$A\sb \infty$-category $A\sb \infty$-functor $A\sb \infty$-transformation K-injective resolution quotient $A\sb \infty$-category

Citation

Lyubashenko, Volodymyr; Ovisienko, Sergiy. A construction of quotient $A_\infty$-categories. Homology Homotopy Appl. 8 (2006), no. 2, 157--203. https://projecteuclid.org/euclid.hha/1175791079


Export citation